Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Stomach Pains
gailken posted:
I really need help, my 10 year old son has been having stomach pains since Aug. We have been to his primary dr and a GI dr. He has had an upper GI and a MII. We also today came from having the bladder test. The doctors can not find anything wrong, the only thing that we have been able to see is from the MII which showed that his stomach is producing more stomach acid than most, they have prescribed a med call Bethanechol which the side effects are sleepiness and dizziness. Of course we are waiting on the results from the bladder test today but the tech said he did not see anything abnormal. My son is hurting 24 hrs a day. The pain wakes him up at night so he is going to school tired and this is starting to effect his grades. I don't feel the doctors are looking in the right place but I am not sure myself what could be causing this. I was just wondering if anyone has experienced this also and maybe direct me in some way. I don't know what to do at this point.
momuv4girls responded:
This is really tough, and I'm so sorry you are finding answers so difficult to come by.

I just have another thought you think, maybe these stomach aches are due to your son being stressed or anxious?

I ask because when physical causes are ruled out, often times they can be caused my mental angst.
Not to say the pain isn't real for your son.......I'm sure it is - - but its just not caused physically, but mentally.

If the Dr.s continue to rule out anything medical - I would highly suggest finding a good Child Psychologist (preferabley Male), to see your son and explore what's going on.

If it is indeed mental, your son doesn't recognize it, and if someone flat out asks him if he's "stressed" , he'd be like "what?? No, I'm not", because children can't make that type of a connection at their young age - heck, even some adults can't make the connection between mental health challenges and physical pain.

- Just another perspective.....I hope your son feels better soon.
Take care,

Spotlight: Member Stories

My partner and I have six children-the oldest three are grown up and on their own. The younger three are 16, 14, and 11. My 74 yo mother lives with us...More

Helpful Tips

Cut the School Morning Rush
Rushing my kids comes to no good end. They get slower. Things get forgotten. The more we rush-the later and more stressed the morning ... More
Was this Helpful?
10 of 19 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.